Oscillations of bodies floating in a bounded reservoir
Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1180-1183
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_6_a11,
author = {N. N. Moiseev},
title = {Oscillations of bodies floating in a bounded reservoir},
journal = {Doklady Akademii Nauk},
pages = {1180--1183},
year = {1957},
volume = {114},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a11/}
}
N. N. Moiseev. Oscillations of bodies floating in a bounded reservoir. Doklady Akademii Nauk, Tome 114 (1957) no. 6, pp. 1180-1183. http://geodesic.mathdoc.fr/item/DAN_1957_114_6_a11/